[Acute pulmonary edema induced by vinorelbine].
- [Show abstract] [Hide abstract]
ABSTRACT: A 67-year-old woman with metastatic breast cancer experienced sudden and profound pulmonary edema within 45 minutes after completion of intravenous administration of vinorelbine tartrate on two occasions. Both times the drug was discontinued and the patient was treated aggressively with oxygen, intravenous furosemide, and a vasodilator. The patient suffered no lasting medical complications due to the reaction. Until clear documentation and the mechanism for occurrence of this reaction are known, patients receiving vinorelbine should be monitored closely, particularly in the first few hours after intravenous administration.Pharmacotherapy 09/1999; 19(8):992-4. DOI:10.1592/phco.19.11.992.31580 · 2.20 Impact Factor
Data provided are for informational purposes only. Although carefully collected, accuracy cannot be guaranteed. The impact factor represents a rough estimation of the journal's impact factor and does not reflect the actual current impact factor. Publisher conditions are provided by RoMEO. Differing provisions from the publisher's actual policy or licence agreement may be applicable.